# SDR 96FDEA00131

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FRAME BS 520 LBL 37 TO 46 WL 160.  DENTS IN FRAME AT BS 520 LBL 37 TO 46 WL 160 WERE FOUND TO BE OUT OF LIMITS PER FEDEX SRM 51-10-1.  REPAIRED FRAME PER FEDEX SRM 51-40-3.
